# SDR UPS99829529

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EXTERIOR FUSELAGE SKIN CRACKED AT FS 40, LONGERON 30L AT DOOR CUTOUT.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 53-2-0 FIG 13.
